# SDR UPS97822705

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D HFEC INSP DETECTED A CRACK APPROXIMATELY .375 INCH LONG LOCATED AT SECOND FASTENER HOLE INBD OF NR 1 PYLON ON THE LT WING FRONT SPAR LOWER CAP.  REEMED NR 10 HOLE TO .750 DIAMETER HOLE, COLD WORKED HOLE AND INSTALLED FREEZE PLUG, INSTALLED REPAIR PARTS IAW DWG JO60232, UPS EO DC8-5710-7761-A, AND DPS 270-2.
